# SDR 96FDEA01077

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-22
- Aircraft serial: 21449
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fore Flap
- Part number: 652163092
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON R/W I/B FORE FLAP UPPER SURFACE ABOVE CENTER TRACK.  *S/D*  REPAIRED R/W I/B FORE FLAP UPPER SURFACE ABOVE CENTER TRACK IAW FEDEX SRM 51-40-6 FIG 36.
